Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 33, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 20, 2011, 8:00 AM CDT for Dodge County, Nebraska. It took effect at Jun 20, 2011, 10:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 8:00 AM CDT (13:00 UTC)
- In effect from
- Jun 20, 2011, 10:00 AM CDT
- Expired
- Jun 21, 2011, 7:35 AM CDT
- In force
- 22 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
County Dodge County, NE
The radar
The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maple Creek near Nickerson (NKRN1). The gauge peaked at 10.92 ft at Jun 20, 2011, 2:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06800000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
969 WGUS43 KOAX 201300 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 800 AM CDT MON JUN 20 2011 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN NEBRASKA... MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC053-210100- /O.NEW.KOAX.FL.W.0033.110620T1500Z-110621T1111Z/ /NKRN1.1.ER.110620T1500Z.110620T1600Z.110620T1711Z.NO/ 800 AM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MAPLE CREEK NEAR NICKERSON. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:46 AM MONDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND FLOODING BEGINS. $$
3 follow-up statements
741 WGUS83 KOAX 201611 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1111 AM CDT MON JUN 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC053-210611- /O.CON.KOAX.FL.W.0033.000000T0000Z-110621T1111Z/ /NKRN1.1.ER.110620T1502Z.110620T1600Z.110620T1711Z.NO/ 1111 AM CDT MON JUN 20 2011 THE FLOOD WARNING CONTINUES FOR THE MAPLE CREEK NEAR NICKERSON. * AT 11:00 AM MONDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND FLOODING BEGINS. $$ PEARSON
254 WGUS83 KOAX 210401 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1101 PM CDT MON JUN 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && NEC053-211801- /O.EXT.KOAX.FL.W.0033.000000T0000Z-110622T1723Z/ /NKRN1.1.ER.110620T1502Z.110620T1931Z.110621T2323Z.NO/ 1101 PM CDT MON JUN 20 2011 THE FLOOD WARNING CONTINUES FOR THE MAPLE CREEK NEAR NICKERSON. * AT 10:15 PM MONDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 10.0 FEET...WATER LEAVES THE CHANNEL AND LOWLAND FLOODING BEGINS. $$
441 WGUS83 KOAX 211236 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 735 AM CDT TUE JUN 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... MAPLE CREEK NEAR NICKERSON AFFECTING DODGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC053-211305- /O.CAN.KOAX.FL.W.0033.000000T0000Z-110622T1723Z/ /NKRN1.1.ER.110620T1502Z.110620T1931Z.110621T0655Z.NO/ 735 AM CDT TUE JUN 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE MAPLE CREEK NEAR NICKERSON. * AT 7:16 AM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 10.0 FEET. * FELL BELOW FLOOD STAGE AT 1:55 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5 FEET BY TUESDAY EVENING. $$ CHERMOK
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 20, 2:58 AM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 20, 2:58 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 258 AM CDT MON JUN 20 2011 .DISCUSSION... MAIN CONCERN IS THE SHORT TERM SEVERE WEATHER THREAT. THE MAIN UPPER LEVEL SYSTEM PER WATER VAPOR IMAGERY AS OF 07Z WAS LOCATED OVER SRN CO/NRN NM. THIS IS EXPECTED TO TRACK TO THE NORTHEAST INTO THE CENTRAL PLAINS TODAY. AHEAD OF THIS SYSTEM...STRONG WARM AIR ADVECTION INTERACTING WITH SIGNIFICANT MOISTURE NEAR THE 850 MB WARM FRONT WAS PRODUCING A BROAD ZONE OF WARM AIR ADVECTION THUNDERSTORMS OVER NEB/IA PER RADAR MOSAIC. THESE THUNDERSTORMS ARE GENERALLY EXPECTED TO CONTINUE TO TRACK TO THE EAST AND NORTHEAST THROUGH THE REST OF THE MORNING AND ARE LIKELY TO BE MAINLY OUT OF THE FORECAST AREA BY 12Z. OTHERWISE...SURFACE WARM FRONT /CURRENTLY OVER KANSAS/ IS EXPECTED TO TRACK INTO ERN NEB/WRN IA TODAY AS THE SURFACE LOW DEEPENS AND MOVES INTO SOUTH CENTRAL NEB. WITH SIGNIFICANT MOISTURE ALREADY IN PLACE...AND STEEP MID LEVEL LAPSE RATES PROJECTED TO BE OVER THE AREA TODAY...THE ATMOSPHERE IS EXPECTED TO BECOME EXTREMELY UNSTABLE WITH MLCAPE VALUES OF 4000-5000 J/KG. AT THE SAME TIME...MID LEVEL SPEED MAX OF 50-60 KT WILL EMERGE INTO THE WARM SECTOR. THIS SHOULD CREATE EFFECTIVE SHEAR OF 40-50 KT TODAY ACROSS THE FA. THIS WILL SET THE STAGE FOR ANOTHER ROUND OF POTENTIALLY SIGNIFICANT SEVERE WEATHER. THUNDERSTORMS ARE INITIALLY EXPECTED TO DEVELOP JUST TO THE NORTHEAST OF THE SURFACE LOW OVER SOUTH CENTRAL NEB BY MID-LATE AFTERNOON AS THE CAP IS BREACHED. THUNDERSTORMS WILL THEN EXPAND IN COVERAGE TO THE NORTHEAST...AND ALSO DEVELOP SOUTH ALONG THE ADVANCING PAC FRONT/DRYLINE THROUGH THE EVENING. HODOGRAPHS INDICATE DECENT LOW LEVEL TURNING AND SPEED TO THE NORTHEAST OF THE SURFACE LOW BY LATE AFTERNOON FOR A TORNADO THREAT. HODOGRAPHS ARE NOT IDEAL FOR A TORNADO OUTBREAK GIVEN THE BACKED UPPER LEVEL SHEAR WITH THE JET SEGMENT...BUT A COUPLE OF TORNADOES...ESPECIALLY TOWARD EVENING OVER EAST CENTRAL AND SOUTHEAST NEBRASKA TRANSITIONING TO WESTERN IOWA SEEM LIKELY IN SUSTAINED SUPERCELLS. IT APPEARS THE MOST FAVORABLE ORIENTATION AND SHEAR FOR DESCRETE ACTIVITY IS OVER SOUTH-CENTRAL NEB INTO EAST-CENTRAL NEB. ALSO...GIVEN THE MID LEVEL LAPSE RATES OF 8-8.5 C/KM...SOME VERY LARGE HAIL WILL ALSO BE LIKELY. AS FAR AS RAINFALL...WE FEEL GIVEN THE MID LEVEL SPEED MAX THAT STORMS WILL BE MOVING AT A PRETTY DECENT CLIP AND HEAVY RAIN WILL BE LESS OF A THREAT...BUT THIS OF COURSE HAVE TO BE WATCHED CLOSELY. WILL HAVE LIKELY POPS CONTINUE THROUGH THE EVENING BEFORE THE THUNDERSTORMS EXIT THE AREA AFTER 06Z. THE UPPER LEVEL LOW IS THEN EXPECTED TO CLOSE OFF OVER PARTS OF NEB ON MON NIGHT INTO TUE AND SLOWLY MOVE TO THE EAST. GIVEN SOME SUNSHINE ON TUE AND THE VERY COLD MID LEVEL TEMPERATURES...WE MAY SEE ISOLATED HEATING OF THE DAY TYPE THUNDERSTORMS SPRING UP...ESPECIALLY OVER WESTERN IOWA WITH SOME SMALL HAIL POSSIBLE. OTHERWISE SHOWERS ARE EXPECTED TO CONTINUE THROUGH TUE NIGHT AND WED AS THE UPPER LOW REMAINS IN THE AREA. GOING TEMPERATURES SEEMED ON TRACK WITH FEW CHANGES MADE THERE. DRIER WEATHER LOOKS TO MOVE STARTING ON THURSDAY. && .AVIATION... MVFR CIGS ARE LIKELY AT OMA/OFK THROUGH THE MORNING HOURS BEFORE CEILINGS LIFT. CONVECTION WILL ALSO STILL BE POSSIBLE THROUGH 14Z AT OFK/OMA ASSOCIATED WITH THE CURRENT SCATTERED THUNDERSTORM ACTIVITY. AHEAD OF THE DEEPENING SURFACE LOW TODAY...WE SHOULD SEE GUSTY SOUTHEAST WINDS INTO THE AFTERNOON. WILL LIKELY SEE CONVECTION DEVELOP AND MOVE THROUGH ALL 3 TAF SITES BY EVENING AND HAVE INCLUDED A TEMPO GROUND FOR THE MOST LIKELY TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && BOUSTEAD
Hazardous weather outlook, Jun 20, 4:16 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 416 AM CDT MON JUN 20 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-202330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 416 AM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 3 PM AND BEFORE 1 AM. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE VERY LARGE HAIL...BUT ISOLATED TORNADOES AND DAMAGING WINDS WILL ALSO BE POSSIBLE. ALTHOUGH ISOLATED SEVERE WEATHER WILL BE POSSIBLE EARLY THIS MORNING OVER EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA...A MORE POTENT SEVERE WEATHER THREAT IS EXPECTED TO DEVELOP THIS AFTERNOON. AN AREA OF LOW PRESSURE ASSOCIATED WITH A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO EASTERN NEBRASKA BY MID AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE SURFACE LOW AND WARM FRONT OVER SOUTH CENTRAL NEBRASKA. THESE THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE INTO EASTERN NEBRASKA AFTER 4 PM...AND WESTERN IOWA AFTER 7 PM. DUE TO EXTREME INSTABILITY AND FAVORABLE SHEAR...SIGNIFICANT SEVERE WEATHER IS POSSIBLE WITH THIS ACTIVITY IN THE FORM OF MAINLY VERY LARGE HAIL...BUT ALSO ISOLATED TORNADOES WILL BE POSSIBLE. THE THREAT OF SEVERE WEATHER IS EXPECTED TO GENERALLY END AFTER 1 AM AS THE STORMS MOVE EAST OUT OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT CHANCE OF THUNDERSTORMS IS ON TUESDAY AFTERNOON...AND ALSO FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF THE AREA THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 20, 2:43 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
243 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL BELLWOOD 41.34N 97.24W
06/20/2011 E1.75 INCH BUTLER NE FIRE DEPT/RESCUE
STILL A FEW STONES FALLING AT 241 AM.
0230 AM TSTM WND GST BELLWOOD 41.34N 97.24W
06/20/2011 E60 MPH BUTLER NE FIRE DEPT/RESCUE
ESTIMATED WIND GUSTS UP TO 60 MPH.
&&
BMAYESLocal storm report, Jun 20, 3:10 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HAIL S LOGAN 41.64N 95.79W
06/20/2011 E1.50 INCH HARRISON IA TRAINED SPOTTER
&&
BMAYESSpecial weather statement, Jun 20, 3:13 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 313 AM CDT MON JUN 20 2011 IAZ055-NEZ034-044-045-200900- BURT NE-DODGE NE-HARRISON IA-WASHINGTON NE- 313 AM CDT MON JUN 20 2011 ...SPECIAL WEATHER STATEMENT FOR WASHINGTON...EASTERN DODGE... SOUTHERN BURT AND WESTERN HARRISON COUNTIES UNTIL 400 AM CDT... AT 311 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CRAIG TO NICKERSON TO CEDAR BLUFFS...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CRAIG... NICKERSON... TEKAMAH... FREMONT... ARLINGTON... BLAIR... MONDAMIN... KENNARD... MODALE... PISGAH... MISSOURI VALLEY... FORT CALHOUN... LOGAN... SUMMIT LAKE STATE RECREATION AREA... FREMONT LAKES STATE RECREATION AREA... HERMAN... LITTLE SIOUX... DESOTO BEND NATIONAL WILDLIFE REFUGE... MAGNOLIA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MAYES
Local storm report, Jun 20, 4:52 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
452 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 AM HEAVY RAIN SCRIBNER 41.66N 96.66W
06/20/2011 M3.13 INCH DODGE NE TRAINED SPOTTER
RAINFALL SINCE SUNDAY EVENING.
&&
JBLocal storm report, Jun 20, 5:17 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
517 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM NON-TSTM WND GST LINCOLN 40.82N 96.69W
06/20/2011 M63 MPH LANCASTER NE ASOS
&&
JBLocal storm report, Jun 20, 7:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MORSE BLUFF 41.43N 96.77W
06/20/2011 M1.40 INCH SAUNDERS NE AMATEUR RADIO
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN CEDAR BLUFFS 41.40N 96.61W
06/20/2011 M1.49 INCH SAUNDERS NE FIRE DEPT/RESCUE
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 2 E SCRIBNER 41.66N 96.63W
06/20/2011 M3.15 INCH DODGE NE TRAINED SPOTTER
24 HOUR TOTAL ENDING AT 7 AM. FROM NERAIN.
0700 AM HEAVY RAIN SCHUYLER 41.45N 97.06W
06/20/2011 M2.50 INCH COLFAX NE AMATEUR RADIO
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN CEDAR BLUFFS 41.40N 96.61W
06/20/2011 M1.70 INCH SAUNDERS NE AMATEUR RADIO
24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN NORTH BEND 41.47N 96.78W
06/20/2011 M2.80 INCH DODGE NE AMATEUR RADIO
24 HOUR TOTAL ENDING AT 7 AM.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 51 min |
| Jun 19, 10:47 PM CDT | Flash Flood Warning | OAX | Otoe | 6 hr |
| Jun 19, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 44 min |
| Jun 19, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| Jun 19, 11:52 PM CDT | Flash Flood Warning | OAX | Cass | 5 hr |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 37 min |
| Jun 20, 12:21 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 39 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 42 min |
| Jun 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 20, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 52 min |
| Jun 20, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 40 min |
| Jun 20, 2:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 50 min |
| Jun 20, 2:38 AM CDT | Areal Flood Advisory | OAX | Dodge | 5 hr |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 4 hr |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 50 min |
| Jun 20, 3:31 PM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 8 more | 7 hr |
| Jun 20, 5:00 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 45 min |
| Jun 20, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 47 min |
| Jun 20, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 48 min |
| Jun 20, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 23 min |
| Jun 20, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 63 min |
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.